# SDR AALA200802709

- Difficulty date: October 9, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 59,937 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY PATH LIGHTING AT SEAT 20D INOPERATIVE.  RECONNECTED LOOSE CONNECTOR AT SEAT 20D FOR EMERGENCY PATH LIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
